Facebook Pixel
EmpowHER Guest

my girlfriend took postinor 2 right after unprotected Sex. But it has been a week now and there's no spotting or bleeding. please is it possible she's pregnant? but her main period is supposed to come next week though.

By Anonymous June 2, 2016 - 1:43pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Pregnancy is highly unlikely since she took the medication straight away. This also indicates that she is using P2 s a method of birth control since she took it right after. You should be using a condom, not relying on her to take these huge doses of hormones and then being scared of pregnancy.

P2 has all sorts of side effects including irregular bleeding, nausea, headaches, stomach pain etc. Some women get none, some or all of these symptoms. She will have to wait and see what happens in the next week. If she does not have bleeding after that she can test for pregnancy.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


June 3, 2016 - 4:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!